# SDR DXTA200400377

- Difficulty date: August 31, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 1,839 hours, 1,448 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J1272
- Part serial: PCEDB00064
- Condition: Bird Ingestion
- Location: Left
- Part time: 1,402 hours, 1,254 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL INGESTED A BIRD IN LEFT ENGINE, ABORTED TAKEOFF AND RETURNED TO BLOCK.  PRELIMINARY INSPECTION FOUND EVIDENCE OF INGESTION NOTED ON ENGINE INLET AND EXHAUST.  INSPECTED LT ENGINE AS REQUIRED, CLEANED REMAINS OF BIRD FROM INTAKE.  BORESCOPED ENGINE AS REQUIRED, BIRD WENT THROUGH BYPASS DUCT ONLY, NO DEFECTS NOTED.  ALL WORK PERFORMED IAW CESSNA 560XL MM CHAPTER 5-50-00 SECTION E AND NJA AAIP.
